I had a condom break a few weeks ago and took Plan B. I've just finished my regular period. When I first took it i was crying a lot, but that was expected because I was so scared. But during my period it's come back and again just feel like crying. I know Plan B is a major dose of hormones and I just wanted to know if anyone else has experienced this or if it is normal?
Posts: 2 | Registered: Jul 2013
| IP: Logged |
It's really actually NOT a "major dose" of hormones. It's a fairly low dose, and of the synthetic hormone progestin only.
By all means, it can have an impact on the body, but major mood changes are not associated with it, which isn't surprising, since it doesn't contain any estrogen, the hormone in combined hormonal methods of birth control more associated with mood changes.
It sounds like it's way more likely the mood issues you're experiencing are situational, related to being afraid around this, or perhaps other issues in your life. Alternately, it may be that you're having mood issues around your period, which is common for many people.
-------------------- Heather Corinna, Executive Director & Founder, Scarleteen About Me • Get our book! Never doubt that a small group of thoughtful, committed citizens can change the world. Indeed, it is the only thing that ever has. - Margaret Mead Posts: 67055 | From: An island near Seattle | Registered: May 2000
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.